# SDR SWAA2017011711211

- Difficulty date: January 6, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 56,178 hours, 32,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 81000
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT WINDOW LIGHT ELECTRICAL CONNECTOR BROKEN.    R & R THE LIGHT ASSEMBLY PER AMM.
